Free Access
Volume 37, Number 3, May-June 2003
Page(s) 479 - 494
Published online 15 April 2004
  1. F. Berthelin, Existence and weak stability for a two-phase model with unilateral constraint. Math. Models Methods Appl. Sci. 12 (2002) 249–272. [CrossRef] [MathSciNet]
  2. F. Berthelin and F. Bouchut, Solution with finite energy to a BGK system relaxing to isentropic gas dynamics. Ann. Fac. Sci. Toulouse Math. 9 (2000) 605–630. [MathSciNet]
  3. F. Berthelin and F. Bouchut, Kinetic invariant domains and relaxation limit from a BGK model to isentropic gas dynamics. Asymptot. Anal. 31 (2002) 153–176. [MathSciNet]
  4. F. Berthelin and F. Bouchut, Weak solutions for a hyperbolic system with unilateral constraint and mass loss. Ann. Inst. H. Poincaré Anal. Non Linéaire (to appear).
  5. R. Botchorishvili, B. Perthame and A. Vasseur, Equilibrium schemes for scalar conservation laws with stiff sources. Rapport INRIA RR-3891.
  6. F. Bouchut, Construction of BGK models with a family of kinetic entropies for a given system of conservation laws. J. Statist. Phys. 95 (1999) 113–170. [CrossRef] [MathSciNet]
  7. F. Bouchut, Entropy satisfying flux vector splittings and kinetic BGK models. Numer. Math. (to appear).
  8. G.-Q. Chen and P.G. LeFloch, Entropy flux-splittings for hyperbolic conservation laws I, General framework. Comm. Pure Appl. Math. 48 (1995) 691–729. [CrossRef] [MathSciNet]
  9. G.-Q. Chen and P.G. LeFloch, Entropies and flux-splittings for the isentropic Euler equations. Chinese Ann. Math. Ser. B 22 (2001) 145–158. [CrossRef] [MathSciNet]
  10. B. Després, Equality or convex inequality constraints and hyperbolic systems of conservation laws with entropy. Preprint (2001).
  11. E. Weinan, Y.G. Rykov and Y.G. Sinai, Generalized variational principles, global weak solutions and behavior with random initial data for systems of conservation laws arising in adhesion particle dynamics. Comm. Math. Phys. 177 (1996) 349–380. [CrossRef] [MathSciNet]
  12. E. Godlewski and P.-A. Raviart, Hyperbolic systems of conservation laws. Mathématiques & Applications 3/4, Ellipses, Paris (1991).
  13. L. Gosse and A.-Y. Le Roux, A well-balanced scheme designed for inhomogeneous scalar conservation laws. C. R. Acad. Sci. Paris Sér. I Math. 323 (1996) 543–546.
  14. J.M. Greenberg and A.-Y. Le Roux, A well-balanced scheme for the numerical processing of source terms in hyperbolic equations. SIAM J. Numer. Anal. 33 (1996) 1–16. [CrossRef] [EDP Sciences] [MathSciNet]
  15. S. Jin, A steady-state capturing method for hyperbolic systems with geometrical source term. ESAIM: M2AN 35 (2001) 631–645. [CrossRef] [EDP Sciences]
  16. S.N. Kružkov, First order quasilinear equations in several independant variables. Mat. Sb. 81 (1970) 285–255; Mat. Sb 10 (1970) 217–243.
  17. C. Lattanzio and D. Serre, Convergence of a relaxation scheme for hyperbolic systems of conservation laws. Numer. Math. 88 (2001) 121–134. [CrossRef] [MathSciNet]
  18. L. Lévi, Obstacle problems for scalar conservation laws. ESAIM: M2AN 35 (2001) 575–593. [CrossRef] [EDP Sciences]
  19. P.-L. Lions, B. Perthame and P.E. Souganidis, Existence and stability of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates. Comm. Pure Appl. Math. 49 (1996) 599–638. [CrossRef] [MathSciNet]
  20. F. Mignot and J.-P. Puel, Inéquations variationnelles et quasivariationnelles hyperboliques du premier ordre. J. Math. Pures Appl. 55 (1976) 353–378. [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you